# SDR AU000904

- Difficulty date: August 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Part number: 212030169107
- Condition: Cracked
- Location: Fuselage Main Ke
- Part time: 10,301 cycles
- Component: Fuselage Main Ke, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN BEAM PANEL CRACKED AT STA 166.  CRACK LENGTH 100 MM (4 INCHES). FOUND DURING INSPECTION AND REPLACEMENT OF CRACKED MAIN BEAM CAP IAW BHT TB 212-88-106.  (X)
